MAUDE Adverse Event Report: Arrow International LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER

Arrow International LLC ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM; CATHETER, INTRAVASCULAR, THER
Catalog Number PR-05052-HP
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/09/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).

Brand Name
ARROW PICC SET 2-LUMEN: 5 FR X 19-5/8IN (50 CM
Common Device Name
CATHETER, INTRAVASCULAR, THER
Manufacturer (Section D)
Arrow International LLC
morrisville NC
Manufacturer (Section G)
Arrow International de Mexico S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
angela meister
3015 carrington mill blvd
morrisville 27560
MDR Report Key50870933
Report Number9680794-2026-00698
Device Sequence Number9314166
Product Code PWR
UDI-Device Identifier10801902095388
Combination Product (Y/N)N
Initial Reporter CountryCO
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberPR-05052-HP
Device Lot Number14F26B0023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/28/2026
Initial Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/17/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
Not Reported.
Patient SexUnknown